# SDR RU3A20180305011

- Difficulty date: March 5, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 12,174 hours, 5,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Part number: 6003189021
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH MECHANISM CRANK CRACKED.
